Cyclic codes over the rings Z(2)+uZ(2) and Z(2)+uZ(2)+u(2)Z(2)


Abualrub T., Siap I.

DESIGNS CODES AND CRYPTOGRAPHY, vol.42, no.3, pp.273-287, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1007/s10623-006-9034-5
  • Title of Journal : DESIGNS CODES AND CRYPTOGRAPHY
  • Page Numbers: pp.273-287

Abstract

In this paper, we study cyclic codes over the rings Z (2) + uZ (2) and Z (2) + uZ (2) + u(2) Z (2) . We find a set of generators for these codes. The rank, the dual, and the Hamming distance of these codes are studied as well. Examples of cyclic codes of various lengths are also studied.